Research Repository

Browse by Author: Gomm, Ian

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 14.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2015) Some Hermite-Hadamard type inequalities for functions whose exponentials are convex. Studia Universitatis Babeş-Bolyai Mathematica, 60 (4). 527 - 534. ISSN 2065-961X

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2014) Companions of Hermite-Hadamard Inequality for Convex Functions (II). Proyecciones Journal of Mathematics, 33 (4). 349 - 367. ISSN 0716-0917

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2014) Companions of Hermite-Hadamard Inequality for Convex Functions (I). Scientia, Series A: Mathematical Sciences, 25. 17 - 25. ISSN 0716-8446

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2013) Some Applications of Fejér's Inequality for Convex Functions (I). The Australian Journal of Mathematical Analysis and Applications, 10 (1). 1 - 11.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2012) On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials. Studies in Mathematical Science, 5 (2). pp. 44-54. ISSN 1923-8444 (print) 1923-8452 (online)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2012) Further bounds for two mappings related to the Hermite-Hadamard inequality. The Australian Journal of Mathematical Analysis and Applications, 9 (2). ISSN 1449-5910

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2010) On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality. Applied Math Letters, 23 (9). pp. 1008-1012. ISSN 0893-9659

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) A companion for the Ostrowski and the generalized trapezoid inequalities. Mathematical and Computer Modelling, 50 (1-2). pp. 179-187. ISSN 0895-7177

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) On Some Integral Inequalities Related to the Cauchy-Bunyakovsky-Schwarz Inequality. Research report collection, 12 (2).

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2008) A Companion for the Ostrowski and the Generalised Trapezoid Inequalities. Research report collection, 11 (2).

Dragomir, Sever S and Gomm, Ian (2003) Some Integral and Discrete Versions of the Gruss Inequality for Real and Complex Functions and Sequences. Tamsui Oxford Journal of Mathematical Sciences, 19 (1). pp. 67-77. ISSN 1561-8307

Dragomir, Sever S and Gomm, Ian (2002) Some Integral and Discrete Versions of the Grüss Inequality for Real and Complex Functions and Sequences. RGMIA research report collection, 5 (3).

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (1999) Further Bounds for the Estimation Error Variance of a Continuous Stream with Stationary Variogram. RGMIA research report collection, 2 (2).

Monograph

Barnett, Neil S, Gomm, Ian and Armour, Len (1993) The optimal sampling point for the quality assessment of continuous streams. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.